# SDR GTIA2024121938605

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 30,559 hours, 13,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347770120800
- Condition: Corroded
- Location: Zone 200
- Part time: 30,559 hours, 13,507 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK & CORROSION FOUND ON CROWN SKIN AT FRAME 52-53 AND STRINGERS 3R-3L. RAF-01 3553178-01.--
